Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 86, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2018, 4:25 PM CDT for 8 counties in Alabama. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 4:25 PM CDT (21:25 UTC)
- Expired
- Jun 28, 2018, 5:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barbour County, AL, Bullock County, AL, Elmore County, AL, Lee County, AL, Macon County, AL, Montgomery County, AL, Pike County, AL, Russell County, AL
The radar
The Maxwell AFB radar (KMXX), 39 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:30 PM CDT | TSTM WND DMG | 4 E Marvyn, AL | MULTIPLE LARGE TREE LIMBS DOWN. |
| Jun 28, 4:38 PM CDT | TSTM WND DMG | Smiths Station, AL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM SMITHS STATION. TREE DOWN ON CAR AT SMITH STATION IN LEE COUNTY. |
| Jun 28, 4:38 PM CDT | TSTM WND DMG | Smiths Station, AL | TREE DOWN ON CAR AT SMITH STATION IN RUSSELL COUNTY. |
| Jun 28, 4:45 PM CDT | TSTM WND DMG | Hope Hull, AL | TREES DOWN IN SEVERAL LOCATIONS AROUND HOPE HULL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:46 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1996 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
547
WUUS54 KBMX 282125
SVRBMX
ALC005-011-051-081-087-101-109-113-282200-
/O.NEW.KBMX.SV.W.0086.180628T2125Z-180628T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
425 PM CDT THU JUN 28 2018
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northern Pike County in southeastern Alabama...
Southern Elmore County in east central Alabama...
Central Lee County in east central Alabama...
Bullock County in southeastern Alabama...
Macon County in southeastern Alabama...
Northern Barbour County in southeastern Alabama...
Montgomery County in south central Alabama...
Russell County in southeastern Alabama...
* Until 500 PM CDT.
* At 425 PM CDT, severe thunderstorms were located along a line
extending from near Smiths to near Uchee to Montgomery, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Montgomery, Columbus, Auburn, Prattville, Phenix City, Opelika,
Millbrook, Tuskegee, Wetumpka, Tallassee, Union Springs, Hurtsboro,
Midway, Smiths, Meadville, Milstead, Pike Road, Smiths Station,
Elmore and Coosada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3213 8506 3202 8505 3193 8509 3194 8562
3188 8566 3188 8579 3195 8579 3196 8630
3205 8631 3205 8641 3224 8641 3227 8645
3259 8641 3252 8589 3249 8589 3252 8552
3275 8514 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 2125Z 331DEG 30KT 3260 8509 3234 8544 3237 8635
HAIL...<.75IN
WIND...60MPH
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:35 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 28, 12:35 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1235 PM CDT Thu Jun 28 2018 .UPDATE... Aviation and Fire Weather Update. && .NEAR TERM... Through Tonight. Watching a MCS moving south southeastward through the Tennessee Valley this morning, that has prompted a Severe Thunderstorm Watch and many warnings so far. Have noted strong winds just off at low levels per HTX radar - 60+ kts at 2400ft. The airmass over Central Alabama is characterized by high cape (around 5000 J/kg per the latest surface analysis) and increasing shear with the MCS. Mid level lapse rates are supportive of continued thunderstorm growth as the MCS advances southward this afternoon and early evening. The limiting factor to the west and southwest is slightly warmer temperatures aloft and height mid level heights. Latest radar trends show strong to severe thunderstorms moving into northeast Central Alabama around 115-130 PM CDT. Will need to watch the southward progression of the line and whether storms begin to develop westward. It might become necessary to add counties along the I-65 corridor to the Severe Thunderstorm Watch, including the Birmingham metro. Along those same lines, as storms progress southward near and along the Georgia state line, will consider adding to the southern extent of the watch. Frequent lightning and torrential rainfall are also expected with these thunderstorms. Hi-res guidance shows this system moving out of southeast Central Alabama this evening, by 7-8PM. Another weak impulse and boundary interactions might continue storm development overnight across the south and will leave low pops in for now. 14 .LONG TERM... Friday through Wednesday. A relatively wet pattern may continue during the extended part of the forecast period. An upper-level ridge centered to our north will open the door for easterly flow and embedded disturbances to move westward across the Deep South for Friday through Monday. This should enhance rain chances, and POPs generally range from 40 to 60 percent each afternoon with the highest chances focused across the southern half of the CWA. With no real sign of a suppressive ridge developing over the region, this scenario could continue beyond Monday as well. 87/Grantham && .AVIATION... 18Z TAF Discussion. A line of strong to severe storms is pushing SSE into east Central Alabama, and could produce damaging winds. Have timed out the arrival of thunderstorms at ANB and ASN based on current radar trends. Torrential rainfall and frequent lightning are also expected. The westward extent of the severe storms is more uncertain, but do expect thunderstorm at all other northern terminals before 29/00Z. Hi-res guidance shows this system pushing through MGM and TOI after 28/22Z. Will likely need updates to adjust timing of strongest storms through the afternoon. Guidance is inconsistent regarding the potential for additional showers and storms overnight as boundaries continue to interact. Most likely the airmass will not be conducive for overnight activity behind the exiting storms this afternoon. Patchy fog is possible, depending on where heaviest rainfall occurs and how quickly cloud cover clears. 14 && .FIRE WEATHER... Strong to severe storms are expected this afternoon and evening, moving southward through much of the area. It is possible additional convection might redevelop overnight, but confidence is low. As skies clear and winds become calm, patchy fog is possible, but locations and extent are uncertain at this time. Very warm temperatures with triple digit heat indices will be the biggest issue for crews. With humidity values remaining high, Heat Advisories might be necessary each day through the weekend. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 92 71 91 72 91 / 80 30 40 10 40 Anniston 90 72 92 73 91 / 80 30 40 20 40 Birmingham 93 74 92 74 93 / 80 30 40 20 40 Tuscaloosa 95 76 94 75 93 / 40 30 50 20 50 Calera 91 73 91 73 91 / 70 40 50 20 50 Auburn 89 74 90 74 89 / 70 50 40 30 60 Montgomery 93 76 92 75 92 / 60 60 50 30 60 Troy 92 75 92 74 91 / 60 60 50 30 60 && .BMX WATCHES/WARNINGS/ADVISORIES/... Heat Advisory until 7 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Bullock...Chilton...Coosa... Dallas...Elmore...Fayette...Greene...Hale...Jefferson...Lamar... Lowndes...Macon...Marengo...Marion...Montgomery...Perry... Pickens...Pike...Russell...Shelby...Sumter...Tuscaloosa... Walker...Winston. &&
Hazardous weather outlook, Jun 28, 4:47 AM CDT, 11 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 447 AM CDT Thu Jun 28 2018 ALZ011>015-017>050-291300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 447 AM CDT Thu Jun 28 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. Heat indices will may reach 105 degrees for portions of Central Alabama this afternoon. Strong to severe thunderstorms along with heavy rainfall, are possible this afternoon through 10 pm, for portions of Central Alabama. The main concern will be damaging winds up to 60 miles per hour. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat indices will may reach 105 degrees for portions of Central Alabama each afternoon Friday through Saturday. Overall coverage will decrease each afternoon, so confidence remains low. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon through 10 pm.
In the hours before
Special weather statement, Jun 28, 4:12 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
412 PM CDT THU JUN 28 2018
ALZ043>048-282145-
Lee AL-Montgomery AL-Macon AL-Bullock AL-Russell AL-Elmore AL-
412 PM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELMORE...EASTERN
LEE...BULLOCK...MACON...MONTGOMERY AND NORTHWESTERN RUSSELL COUNTIES
UNTIL 445 PM CDT...
At 412 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Montgomery to near Milstead to near Society
Hill to near River View. Movement was south at 45 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Montgomery, Phenix City, Tuskegee, Tallassee, Union Springs,
Hurtsboro, Midway, Smiths, Meadville, Milstead, Pike Road, Smiths
Station, Shorter, Franklin, Pickett, Hyundai Motors Of Alabama,
Beulah, Auburn University In Montgomery, Dublin and Lake Tuskegee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3215 8534 3214 8543 3201 8548 3200 8559
3196 8561 3199 8589 3205 8589 3206 8595
3198 8600 3197 8630 3205 8630 3205 8636
3241 8633 3250 8580 3244 8547 3275 8517
3274 8512 3274 8511 3265 8511 3248 8499
TIME...MOT...LOC 2112Z 012DEG 41KT 3236 8627 3245 8585 3238 8550 3276
8513
05Local storm report, Jun 28, 4:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 E CLAUD 32.58N 86.05W
06/28/2018 ELMORE AL EMERGENCY MNGR
TREE FELL ON HOUSE, WITH SIGNIFICANT
STRUCTURAL DAMAGE, ON GOODMAN ROAD, NEAR
ECLECTIC.
&&
JWLocal storm report, Jun 28, 4:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG WETUMPKA 32.54N 86.20W
06/28/2018 ELMORE AL EMERGENCY MNGR
TREES WERE BLOWN DOWN AT SEVERAL LOCATIONS
IN THE SOUTH PART OF ELMORE COUNTY,
INCLUDING WETUMPKA.
&&
JWSpecial weather statement, Jun 28, 4:17 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
417 PM CDT THU JUN 28 2018
ALZ011-013-282145-
Fayette AL-Marion AL-
417 PM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION AND
NORTHWESTERN FAYETTE COUNTIES UNTIL 445 PM CDT...
At 417 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Brilliant, or 7 miles southeast of Hamilton,
moving south at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Winfield, Guin, Brilliant, Glen Allen, Gu-
Win, Twin, Tucker, Wayside and Pearces Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3413 8778 3386 8773 3385 8795 3401 8795
3412 8793
TIME...MOT...LOC 2117Z 358DEG 20KT 3407 8788
05Special weather statement, Jun 28, 4:18 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
418 PM CDT THU JUN 28 2018
ALZ014-282145-
Winston AL-
418 PM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WINSTON COUNTY UNTIL 445
PM CDT...
At 418 PM CDT, Doppler radar was tracking a strong thunderstorm over
Inmanfield, or 10 miles north of Arley, moving south at 30 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Arley, Addison, Sardis, Nesmith, Smith Lake, Falls City, Brushy Lake,
Helicon, Moreland, Inmanfield, Houston, Addison Town Hall, Mill
Branch, Panther Branch, Maple Branch, Wilson Bend, Devils Branch,
Upshaw, Duncan Bridge and Little Dismal Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3430 8711 3399 8711 3399 8715 3400 8717
3400 8719 3398 8720 3399 8722 3430 8733
TIME...MOT...LOC 2118Z 342DEG 25KT 3423 8717
05Special weather statement, Jun 28, 4:21 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
421 PM CDT THU JUN 28 2018
ALZ011>013-022-023-031-282145-
Greene AL-Fayette AL-Pickens AL-Tuscaloosa AL-Marion AL-Lamar AL-
421 PM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TUSCALOOSA...SOUTHWESTERN
MARION...NORTHEASTERN PICKENS...NORTHEASTERN GREENE...WESTERN FAYETTE
AND LAMAR COUNTIES UNTIL 445 PM CDT...
At 421 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Weston to near Holt. Movement
was southwest at 30 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Tuscaloosa, Northport, Hamilton, Fayette, Vernon, Sulligent, Gordo,
Reform, Millport, Holt, Guin, Coker, Kennedy, Detroit, Belk,
Beaverton, Samantha, McFarland Mall, Lake Lurleen State Park and
Tuscaloosa Amphitheater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3421 8819 3425 8812 3323 8745 3291 8782
3363 8826
TIME...MOT...LOC 2121Z 047DEG 24KT 3415 8814 3326 8755
05The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:56 PM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chilton, Coosa and 21 more | 23 hr |
| Jun 28, 12:57 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 63 min |
| Jun 28, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 70 min |
| Jun 28, 1:39 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair | 66 min |
| Jun 28, 1:50 PM CDT | Special Weather Statement | BMX | Cleburne | 40 min |
| Jun 28, 1:54 PM CDT | Areal Flood Advisory | BMX | Cherokee, Etowah | 3 hr |
| Jun 28, 2:00 PM CDT | Special Weather Statement | BMX | Lee | 30 min |
| Jun 28, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 39 min |
| Jun 28, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 49 min |
| Jun 28, 2:12 PM CDT | Areal Flood Advisory | BMX | Blount | 2 hr |
| Jun 28, 2:17 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 43 min |
| Jun 28, 2:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 23 min |
| Jun 28, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 52 min |
| Jun 28, 2:29 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne, St. Clair, Talladega | 2 hr |
| Jun 28, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph, Shelby, Talladega | 61 min |
| Jun 28, 2:41 PM CDT | Special Weather Statement | BMX | Walker, Winston | 64 min |
| Jun 28, 2:44 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 35 min |
| Jun 28, 2:48 PM CDT | Special Weather Statement | BMX | Elmore | 27 min |
| Jun 28, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Tallapoosa | 71 min |
| Jun 28, 2:53 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 82 min |
| Jun 28, 2:54 PM CDT | Special Weather Statement | BMX | Lee, Russell | 36 min |
| Jun 28, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Macon, Russell | 24 min |
| Jun 28, 3:16 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 59 min |
| Jun 28, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Chambers, Lee, Russell | 35 min |
| Jun 28, 3:27 PM CDT | Special Weather Statement | BMX | Bibb | 33 min |
| Jun 28, 3:30 PM CDT | Special Weather Statement | BMX | Macon | 30 min |
| Jun 28, 3:33 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 57 min |
| Jun 28, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Tuscaloosa | 54 min |
| Jun 28, 3:41 PM CDT | Special Weather Statement | BMX | Fayette, Marion | 34 min |
| Jun 28, 3:46 PM CDT | Areal Flood Advisory | BMX | Chambers, Lee, Russell | 119 min |
| Jun 28, 3:46 PM CDT | Special Weather Statement | BMX | Elmore, Lee, Macon | 29 min |
| Jun 28, 3:48 PM CDT | Special Weather Statement | BMX | Barbour | 27 min |
| Jun 28, 3:52 PM CDT | Special Weather Statement | BMX | Autauga, Bibb, Chilton, Tuscaloosa | 23 min |
| Jun 28, 3:54 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 36 min |
| Jun 28, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 32 min |
| Jun 28, 4:02 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Perry | 58 min |
| Jun 28, 4:05 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Montgomery, Russell | 25 min |
| Jun 28, 4:11 PM CDT | Special Weather Statement | BMX | Autauga, Bibb, Chilton, Dallas, Hale, Lowndes and 2 more | 34 min |
| Jun 28, 4:12 PM CDT | Special Weather Statement | BMX | Bullock, Macon, Montgomery | 33 min |
| Jun 28, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Hale, Pickens, Tuscaloosa | 32 min |
| Jun 28, 4:17 PM CDT | Special Weather Statement | BMX | Marion | 28 min |
| Jun 28, 4:18 PM CDT | Special Weather Statement | BMX | Winston | 27 min |
| Jun 28, 4:21 PM CDT | Special Weather Statement | BMX | Lamar, Tuscaloosa | 24 min |
| Jun 28, 4:27 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas, Hale, Lowndes and 3 more | 33 min |
| Jun 28, 4:30 PM CDT | Special Weather Statement | BMX | Marion | 30 min |
| Jun 28, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 29 min |
| Jun 28, 4:38 PM CDT | Special Weather Statement | BMX | Barbour, Pike | 37 min |
| Jun 28, 4:46 PM CDT | Special Weather Statement | BMX | Greene, Hale, Lamar, Pickens | 29 min |
| Jun 28, 4:48 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 27 min |
| Jun 28, 4:50 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Montgomery, Pike, Russell | 25 min |
| Jun 28, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Hale, Lowndes, Montgomery, Perry | 34 min |
| Jun 28, 5:06 PM CDT | Special Weather Statement | BMX | Greene, Hale, Pickens | 24 min |
| Jun 28, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Pickens, Sumter | 37 min |
| Jun 28, 5:10 PM CDT | Special Weather Statement | BMX | Lamar | 35 min |
| Jun 28, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 32 min |
| Jun 28, 5:37 PM CDT | Special Weather Statement | BMX | Barbour | 38 min |
| Jun 28, 5:39 PM CDT | Special Weather Statement | BMX | Marengo, Sumter | 36 min |
| Jun 28, 5:52 PM CDT | Special Weather Statement | BMX | Marengo, Sumter | 68 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.